When I moved in with my fiance I decided to take birth control and I chose to go with the depo shot (one shot every 3 months). I've had three or four shots now. I eventually stopped having my period and I know that that is normal because the birth control is messing with your hormones so you don't get pregnant. Well, I started to spot for a bit and then now I'm actually having a period again. I guess my question is, why am I getting my period back while I'm on my birth control?View Thread
Irregular period is probably stress related.You could go ask your doctor to test your hormone levels and s/he could give you a more accurate answer about the random period. The thick glob is completely normal. Over time the walls of your uterus thicken in preparation for pregnancy. If you don't become pregnant the walls of your uterus will "shed" and thus a period begins. The globs is the shedding of the thickened wall of the uterus.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.